# SDR CA020313005

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,504 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW12201
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE ROCKER VALVES INSPECTION,  NR 4 CYLINDER INTAKE VALVE LIFT WAS FOUND VERY LOW. THE CYLINDER WAS REMOVED AND CAMSHAFT INTAKE VALVE LOBE WAS FOUND WORN. THE ENGINE WAS REMOVED FROM THE AIRCRAFT AND SENT FOR REPAIR.
